about repinarole

I am taking 3mg of repinarol at 6.15pm then a slow release sinemet at about 10.0pm about 9.0pm I fall asleep but everynight for the last two weeks I have woke up at roughly the same time around 2.0am in the morning taken another sinemet (approved by my neurologist) but when I eventually do get up in the mornings my legs feel so heavy as if they don't belong to me anyone got any ideas

15 Replies

  • I work at 4am. It's just me so when I get home at 3pm, I eat and walk the dogs, play with them some more. and we go to bed no later than 7pm. I can't stay awake a second longer.

    I bite off half of a .88 pramipexole and sleep deeply until 10pm. I am in a sleep rut. I wake

    up and curse that I can't sleep until 215am when my alarm sounds. I am like a robot all day at work. I can't be like that. I need to be pumped up. I am going to try starbucks double shot.

    After 10pm, my legs start up the party. I hate my legs.


  • what is vit d, sorry to be ignorant, does it come in tab form ? Linda

  • Vit D is what we get from the sunshine...some people can be Vit D deficient, i would check with your doctor first.

  • ah i see ,thanks :)

  • Jaynielynne, so by biting off half a pramipexole is that now not making you sick..?? Let your system get used to that half a pill, then try to increase it, it might be you are sensitive to it, just like i am. I had to keep using bites of Pramipexole hoping my system would adjust to it. Took me ages but i am now almost taking 3 of the lowest dosage. Eat something when taking the Pramipexole that seems to help. Might or might not work for you, as we are all different.

  • I agree with out about the eating Elisse. I am on Riprinerole and the nausea in the mornings was quite debilitating. I then started taking it with my evening meal and all the nausea disappeared. It's all trial and error with this game isn't it?

  • Have you tried to take both the sinemets before bedtime?

  • ..

  • I recommend very large dose of VITAMIN D

  • Hi I have just joined, have just been diagnosed with rls after having sore legs for years, so was delighted to here there were meds to help, I am on ropinirol 2mg i am upto so far, having read you are on 3mg i must go back to docs as i am still wakening through night with sore legs, so glad to know there is room for me to go up on meds ,LINDA ,

  • hi looloo4007 glad to have you on board you'll find a lot of helping information on this forum but some of it is a load of crap not all, you get some very helpful info about meds & such infact some are very very knowledgeable better than some GPS I am taking 3mg repinarole & slow release sinemet & I still cant sit or watch TV for more than an hour before my legs start dancing you just get absolutely fed up with it but until someone comes up with a cure we mortals just have to put up with it,theres going to be some very unwelcome comments made about this but its what im best at moaning Minnie. anyway once again WELCOME

  • I am on 4mg Ropinerole.. a Dopamine Agonist ... spread over the day 24/7 together with tramadol and cocodamol. This more or less controls my symptoms but I only sleep about 3 hours per night for many years, not rls symptoms.... just exhausted but not sleepy.

    I titrated up to the 4mg ropinerole as that was considered the max daily dose at that time.

    In the book Clinical Management of Restless Legs Syndrome (Second Edition) by Hochang, Buchfuhrer, Allen and Hening, all highly respected experts in the field of RLS, on page 164 it states that..........""" not exceeding 1mg (ropinerole) per day may reduce the odds of side effects.

    I would like to get my ropinerole reduced greatly but the withdrawal is a big hurdle that I am not ready to face.

    I just want to mention that others... like myself... are on these doses of 3mg or 4mg ropinerole and if that dose is not controlling symptoms then it is possible that we could be having augmentation. (when the drug makes the symptoms worse).

    And if Sinemet (another Dopamine Agonist) is taken as well as the higher dose of ropinerole...... then augmentiation could be more likely.

    I've been a sufferer for over 30 years and ropinerole saved me when I started it 6 years a go - now I wonder if the cure is now causing the worsening symptoms i.e. augmentation.

  • You are absolutely right, also the higher the dose the worse it is to get off it. The experts also know that the dopamine agonists are not as good as first thought because of them causing augmentation. So, someone needs to come up with a medication which we as RLSers can take without getting augmentation. We know there are other med for RLS, the pain meds etc but not everyone can take them either, or they dont work. We are stuck really, because the dopamine agonists have been a life saver for many many people, including myself.

  • Connie I take Roprinerole and sleeping meds to get some relief. Don't wake up with heavy legs but while I am in bed I do get feelings of heaviness and tingling sometimes bad enough to wake me or keep me awake. I seem to remember reading on here that this is all part of the RLS and the drugs and I put up with it because at least the RLS is giving me relief and like you am not having to pace around all night. Hope you get some good ideas from people on here but it sounds like you are at least now getting some relief from the RLS symptoms you had previously.

You may also like...